[ English | Bahasa Malaysia ] Today is 25th May 2022, 02:35 PM (Last updated: 25th May 2022)

Text Red Text Black Text Blue Text Green Text Smaller Text Reset Text Larger

Publication Details
Year :

2013

Journal :

Hans Prakash Sathasivam and Lau Shin Hin (2013). Haemodialysis associated amyloidosis of the tongue: a case report. Archives of Oral Orofacial Sciences 8(2): 65-68

Abstract :

Haemodialysis associated amyloidosis (HAA) is a complication of long-term haemodialysis caused by deposition of β2- macroglobulin in tissues that most often presents clinically at osteoarticular sites. However, in very rare circumstances, patients do present initially with oral manifestations of HAA. In a normal functioning kidney, β2- macroglobulin is cleared by glomerular filtration and is catabolized in the proximal tubules. This article describes a patients with oral manifestation of haemodialysis associated amyloidosis with an unusual presenting complaint of lingual dysaesthesia.

myGOV MAMPU JPA IKU MSC NMMR CRC MyHEALTH MOH Globinmed SPA krste.my

Notice

 

This site is best viewed on Firefox (24.0) with resolution higher than 1280 x 768 pixels.

Our Location

world

Located at Jalan Pahang, 50588 Kuala Lumpur, Malaysia. We operate from 8.00am - 5.00pm Monday - Friday. Click on the map image to launch Google Maps service.

Get in touch with us